# SDR FXGA20140110001

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 36,798 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR ACTIVATED IN FLIGHT.  VISUAL INSPECTION OF CARGO COMPARTMENT SHOWED NO EVIDENCE OF SMOKE. ZONE NR 2 WOULD NOT TEST.  REPAIRED CHAFFED WIRES AT NR 1 & NR 3 SMOKE DETECTOR.  RELAMPED TEST LIGHT ON NR 2 SMOKE DETECTOR IAW DC6 MM 28-5-5 OPERATIONS CHECKED GOOD.
